Alert archive / Arkansas / Special Weather Statements in 2015

Special Weather Statement, NWS Little Rock, AR

August 7, 2015Jackson County, Woodruff County, Arkansas

NWS Little Rock, AR issued this special weather statement at Aug 7, 2015, 7:13 AM CDT for Jackson County, Woodruff County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 7:13 AM CDT (12:13 UTC)
Expired
Aug 7, 2015, 8:00 AM CDT
In force
47 min
Issued by
NWS Little Rock, AR

Counties Jackson County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 106 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 0.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1503 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WWUS84 KLZK 071213
SPSLZK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
713 AM CDT FRI AUG 7 2015
 
ARZ016-024-025-033-034-071300-
WHITE AR-JACKSON AR-INDEPENDENCE AR-WOODRUFF AR-CLEBURNE AR-
713 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...NORTHERN WOODRUFF...
SOUTHERN INDEPENDENCE...EASTERN WHITE AND EAST CENTRAL CLEBURNE
COUNTIES UNTIL 800 AM CDT...

AT 713 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TUCKERMAN TO 7 MILES
NORTH OF PANGBURN...AND MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEWPORT...AUGUSTA...BALD KNOB...JUDSONIA...TUCKERMAN...DIAZ...
NEWARK...SWIFTON...PATTERSON...GRUBBS...PLEASANT PLAINS...OIL
TROUGH...RUSSELL...JACKSONPORT...MAGNESS...WEST POINT...TUPELO...
ALGOA...PRYOR AND MCFADDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3511 9153 3558 9193 3587 9114 3577 9104
      3524 9104
TIME...MOT...LOC 1213Z 326DEG 33KT 3575 9117 3553 9187 

$$

65

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Aug 7, 6:40 AM CDT, 33 minutes earlier.

Area forecast discussion, Aug 7, 6:40 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
640 AM CDT FRI AUG 7 2015

.AVIATION...

OVERALL VFR CEILINGS TODAY WITH ONLY PATCHY MVFR THIS MORNING IN
NORMALLY FOG PRONE AREAS. CONVECTION OVER NORTHEAST AR WILL AFFECT
MAINLY KHRO AND KBPK THIS MORNING. CONVECTION WILL MOVE SE THROUGH
THIS MORNING...AND AREAS TO THE SW ONLY USED VCSH OR VCTS DUE TO
UNCERTAINTY ON HOW FAR SOUTH CONVECTION MAY GO. VERY ISOLATED
CONVECTION EXPECTED THIS AFTERNOON. WINDS WILL BE NE TO E LESS THAN
10 MPH OVER NORTHERN TO CENTRAL AR...WHILE SE TO SW LESS THAN 10 MPH
OVER SOUTHERN AR. THIS AFTERNOON MORE S TO SW WINDS EXPECTED
CENTRAL TO SOUTHERN AR AT 5 TO 10 MPH.(59)

&&

.PREV DISCUSSION... /ISSUED  247 AM CDT FRI AUG 7 2015/

.SHORT TERM...TODAY THROUGH MONDAY

DRY CONDITIONS CONTINUING SO FAR EARLY THIS MORNING...WITH JUST
MUGGY CONDITIONS ONGOING ACROSS THE CWA. TEMPS REMAIN IN THE MID 70S
TO LOW 80S...AND DEWPTS REMAIN HIGH IN THE LOW TO MID 70S. SOME
CONVECTION HAS RECENTLY DEVELOPED ACROSS SWRN PORTIONS OF MO OVER
THE PAST HOUR IN RESPONSE TO A WEAK UPPER WAVE DROPPING SE FROM SERN
KS INTO SWRN MO. KEEP CHANCE POPS GOING FOR NRN SECTIONS OF THE CWA
THROUGH SUNRISE...WITH SLIGHT CHANCES AS FAR SOUTH AS CENTRAL AR.
COULD SEE AN ISOLATED SVR STORM FROM THIS ACTIVITY...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS POSSIBLE. THROUGH
MIDDAY...DROP POPS A BIT OVER TIME...WITH SLIGHT TO LOW END CHANCE
POPS ACROSS CENTRAL TO NERN SECTIONS OF THE CWA AS THE UPPER WAVE
DROPS SE INTO NRN AND NERN AR.

TEMPS WILL REMAIN COOLEST ACROSS NERN SECTIONS OF THE CWA AS A
RESULT OF THE INCREASED RAIN CHANCES AND CLOUD COVER...WITH HIGHS
GENERALLY IN THE UPPER 80S TO AROUND 90. FURTHER SOUTH AND
WEST...EXPECTING TEMPS WELL INTO THE 90S...WITH SOME 100S ALSO
POSSIBLE. HEAT INDEX VALUES WILL ALSO BE HIGH...WITH A LARGE PORTION
OF THE SRN HALF TO TWO THIRDS OF THE CWA SEEING PEAK HEAT INDEX
VALUES OVER 105. SOME SPOTS COULD SEE HEAT INDEX VALUES ABOVE 110
FOR A BRIEF PERIOD. CONTINUE WITH THE HEAT ADV AND EXCESSIVE HEAT
PRODUCTS FOR CURRENT LOCATION AND TIMING THROUGH THIS AFTERNOON.

SOME SLIGHT CHANCE POPS WILL REMAIN INTO THIS FRI EVENING...BUT
THINKING ONLY AN ISOLATED SHRA/TSRA WILL BE SEEN AS THE UPPER RIDGE
EXPANDS OVER THE REGION. KEEP SILENT POPS ON SAT AND SUN...AND THE
MAIN FORECAST CONCERN WILL BE THE OPPRESSIVE HEAT. HIGHS WILL LIKELY
BE IN THE 90S FOR MOST AREAS ON SAT...EXCEPT MAYBE THE HIGHER
TERRAIN AND SOME NERN COUNTIES. SOME 100S WILL ALSO BE
SEEN...ESPECIALLY ACROSS THE SOUTH AND WEST. HEAT INDEX VALUES WILL
RISE ABOVE 105 DEGREES FOR ALL BUT THE FAR NERN COUNTIES...BUT THOSE
AREAS WILL LIKELY STILL SEE PEAK HEAT INDEX VALUES OVER 100.

FOR SUN INTO MON...EXPECT 90S FOR HIGHS...AND JUST OVER 100 ACROSS
THE SWRN THIRD TO HALF OF THE CWA. THE HEAT ADV/WARNING PRODUCTS
WILL LIKELY NEED EXTENDED THROUGH MON. LOWS EACH DAY WILL BE IN THE
70S TO LOW 80S. A FRONT WILL DROP SOUTH THROUGH THE STATE LATE ON
MON...WHICH WILL BRING SOME RELIEF TO THE HEAT LATER NEXT WEEK AS
DRIER AND COOLER AIR MOVES INTO THE REGION.

&&

.LONG TERM...TUESDAY THROUGH THURSDAY

THE EXTENDED FORECAST WILL START WITH MODELS MOVING THE UPPER HIGH
PRESSURE RIDGE AGAIN BACK TO THE WEST...AND UPPER NW FLOW SETS UP
INTO THE REGION. ON TUESDAY...MODELS HAVE A FRONTAL BOUNDARY SAGGING
SOUTH INTO AND THROUGH THE STATE...WITH SOME ISOLATED CONVECTION
MAINLY OVER SOUTHWEST AR. THEN TUESDAY NIGHT AND THE REST OF THE
EXTENDED...THE UPPER TROUGH DEEPENS OVER THE EASTERN U.S. AND THE
UPPER RIDGE BUILDS BACK INTO THE REGION. THIS WILL BRING OVERALL DRY
WEATHER TO AR WHILE MODERATING TEMPS BACK TO NEAR NORMAL TO A BIT
BELOW NORMAL VALUES. TEMPERATURES ON TUESDAY WILL START IN THE MID
TO LOWER 90S...THEN LOWER WEDNESDAY THROUGH THURSDAY TO THE UPPER
80S TO LOWER 90S. LOWS WILL BE IN THE 70S WITH SOME UPPER 60S.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     89  74  93  76 /  30  20  10   0
CAMDEN AR        101  80 103  81 /  10  10  10   0
HARRISON AR       93  74  96  75 /  20  20  10   0
HOT SPRINGS AR   100  80 102  80 /  10  10  10   0
LITTLE ROCK   AR 100  79 101  80 /  20  20  10   0
MONTICELLO AR     99  79 102  81 /  20  20  10   0
MOUNT IDA AR     100  77 101  78 /  10  10  10   0
MOUNTAIN HOME AR  90  74  94  75 /  30  20  10   0
NEWPORT AR        88  73  93  75 /  30  20  10   0
PINE BLUFF AR     99  78 101  80 /  20  20  10   0
RUSSELLVILLE AR   99  78 101  77 /  20  10  10   0
SEARCY AR         93  76  96  76 /  30  20  10   0
STUTTGART AR      95  77  97  78 /  20  20  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TO 7 PM CDT SATURDAY FOR BAXTER-BOONE-
INDEPENDENCE-JACKSON-MARION-NEWTON-SEARCY-STONE.

EXCESSIVE HEAT WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING
FOR BRADLEY-CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-OUACHITA-PERRY-POPE-PULASKI-SALINE-YELL.

HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY FOR
BRADLEY-CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-
FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-OUACHITA-PERRY-POPE-PULASKI-SALINE-YELL.

HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT SATURDAY FOR ARKANSAS-
CLEBURNE-MONROE-PRAIRIE-VAN BUREN-WHITE-WOODRUFF.

HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR MONTGOMERY-PIKE-POLK-
SCOTT.

HEAT ADVISORY UNTIL NOON CDT TODAY FOR BRADLEY-CALHOUN-CLARK-
CLEVELAND-DALLAS-DREW-GARLAND-GRANT-HOT SPRING-OUACHITA.

&&

SHORT TERM...62 / LONG TERM...59
Hazardous weather outlook, Aug 7, 5:00 AM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI AUG 7 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
500 AM CDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
AS AN UPPER LEVEL WEATHER SYSTEM MOVES THROUGH THE REGION. THE
MAIN AREAS IN ARKANSAS THAT WILL SEE RAIN WILL BE OVER THE
NORTHEAST. AN ISOLATED STRONG TO SEVERE STORM MAY BE SEEN...WITH
STRONG WINDS THE MAIN THREAT. ALSO TEMPERATURES WILL REACH THE MID
AND UPPER 90S THIS AFTERNOON...WITH A FEW 100 DEGREE READINGS
POSSIBLE...AND COMBINED WITH THE HIGH HUMIDITY...HEAT INDEX
VALUES WILL TOP 105 DEGREES IN MANY LOCATIONS. AN EXCESSIVE HEAT
WARNING AND HEAT ADVISORY ARE IN EFFECT FOR MUCH OF ARKANSAS
TODAY. EXTRA CAUTION SHOULD BE TAKEN TO MINIMIZE THE EFFECT OF THE
HIGH HEAT. ADDITIONALLY...DUE TO THE HOT AND DRY WEATHER OVER
CENTRAL AND SOUTHERN ARKANSAS...A MODERATE WILD FIRE DANGER IS
PRESENT AND SOME BURN BANDS ARE IN EFFECT FOR PARTS OF ARKANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAIN CHANCES SATURDAY INTO NEXT WEEK WILL BE QUITE LOW. HOWEVER
HOT WEATHER CONDITIONS ARE EXPECTED THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK. HEAT INDEX VALUES WILL GENERALLY RANGE FROM 105
TO 115 DURING THE AFTERNOON AT MOST LOCATIONS. HEAD ADVISORIES AND
POSSIBLE EXCESSIVE HEAT WARNINGS WILL BE IN EFFECT FOR MUCH OF
ARKANSAS. EXTRA CAUTION SHOULD BE TAKEN TO MINIMIZE THE EFFECT OF
THE HIGH HEAT. ADDITIONALLY...DUE TO THE HOT AND DRY WEATHER OVER
CENTRAL AND SOUTHERN ARKANSAS...A MODERATE WILD FIRE DANGER IS
PRESENT AND SOME BURN BANDS ARE IN EFFECT FOR PARTS OF ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY DUE TO THE ISOLATED
NATURE OF ANY SEVERE STORMS. REPORTS ARE REQUESTED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59

In the hours before

Special weather statement, Aug 7, 5:32 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
532 AM CDT FRI AUG 7 2015

ARZ004>006-014-015-071115-
IZARD AR-MARION AR-BAXTER AR-STONE AR-FULTON AR-
532 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARION...
NORTHWESTERN IZARD...WESTERN FULTON...BAXTER AND NORTHERN STONE
COUNTIES UNTIL 615 AM CDT...

AT 531 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR PRICE PLACE...OR 11 MILES NORTH OF BULL SHOALS...MOVING
SOUTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME...BULL SHOALS...GASSVILLE...LAKEVIEW IN BAXTER
COUNTY...NORFORK...SALESVILLE...VIOLA...BRIARCLIFF...ARKAWANA...
RODNEY...SHIPP...GAMALIEL LANDING...OZARK REGIONAL AIRPORT...NORFORK
DAM...CULP...DIAMOND BAY...HERRON...COLFAX...FLINT SPRINGS AND
STURKIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3648 9183 3606 9222 3649 9268 3650 9190
TIME...MOT...LOC 1031Z 315DEG 34KT 3655 9257

62
Special weather statement, Aug 7, 5:49 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
549 AM CDT FRI AUG 7 2015

ARZ003-004-071115-
BOONE AR-MARION AR-
549 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND BOONE
COUNTIES UNTIL 615 AM CDT...

AT 548 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR OMAHA...OR 8 MILES SOUTH OF BRANSON...MOVING SOUTHEAST AT 40
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARRISON...DIAMOND CITY...BERGMAN...LEAD HILL...PYATT...VALLEY
SPRINGS...OMAHA...WININGTON...SELF...CRAWFORD...DODD CITY...ROBERSON
HOLLOW...MYRTLE...OLVEY...WILLIS...CLARK HILL...LAKEWAY...
BELLEFONTE...CRUMPLER SUBDIVISION AND ZINC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3650 9280 3638 9263 3612 9298 3644 9329
      3650 9329
TIME...MOT...LOC 1048Z 310DEG 37KT 3653 9318

62
Special weather statement, Aug 7, 6:03 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
603 AM CDT FRI AUG 7 2015

ARZ006-007-015-016-071145-
IZARD AR-INDEPENDENCE AR-SHARP AR-FULTON AR-
603 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL INDEPENDENCE...
IZARD...SHARP AND FULTON COUNTIES UNTIL 645 AM CDT...

AT 600 AM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS OVER FULTON TO INDEPENDENCE COUNTIES AND AREAS TO THE
EAST...WITH THE STRONGEST STORM OVER BYRON...OR 9 MILES WEST OF
SALEM IN FULTON COUNTY...MOVING SOUTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...AS WELL
AS SMALL HAIL...VERY HEAVY RAIN AND DANGEROUS LIGHTNING. LOCALIZED
FLOODING OF LOW LYING AREAS AND PONDING OF WATER ON ROADWAYS WILL BE
SEEN.

LOCATIONS IMPACTED INCLUDE...
CHEROKEE VILLAGE...MELBOURNE...SALEM IN FULTON COUNTY...ASH FLAT...
HORSESHOE BEND...CAVE CITY...HIGHLAND IN SHARP COUNTY...MAMMOTH
SPRING...HARDY...OXFORD...MOUNT PLEASANT...VIOLA...PINEVILLE...
FRANKLIN...SIDNEY...BALLARD...BEXAR...MAMMOTH SPRING STATE PARK...
FLINT SPRINGS AND MYRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3647 9136 3642 9135 3642 9131 3639 9131
      3637 9128 3633 9128 3633 9126 3624 9127
      3625 9133 3623 9135 3589 9136 3571 9140
      3613 9211 3650 9197 3650 9141
TIME...MOT...LOC 1100Z 296DEG 39KT 3635 9199

59
Special weather statement, Aug 7, 6:16 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
616 AM CDT FRI AUG 7 2015

ARZ003>005-013-071200-
SEARCY AR-BOONE AR-MARION AR-BAXTER AR-
616 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR MARION...NORTHEASTERN SEARCY...
NORTHEASTERN BOONE AND CENTRAL BAXTER COUNTIES UNTIL 700 AM CDT...

AT 616 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER WILLIS...OR 11 MILES NORTHEAST OF HARRISON...MOVING SOUTHEAST
AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME...BULL SHOALS...YELLVILLE...GASSVILLE...FLIPPIN...
LAKEVIEW IN BAXTER COUNTY...DIAMOND CITY...NORFORK...SALESVILLE...
BERGMAN...LEAD HILL...BRIARCLIFF...PYATT...EVENING STAR...
WININGTON...RUSH...SHIPP...DODD CITY...OZARK ISLE AND MYRTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3625 9225 3597 9255 3633 9315 3650 9293
      3650 9278
TIME...MOT...LOC 1116Z 303DEG 32KT 3636 9297

62
Special weather statement, Aug 7, 6:37 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
637 AM CDT FRI AUG 7 2015

ARZ007-015-016-025-071215-
JACKSON AR-IZARD AR-INDEPENDENCE AR-SHARP AR-
637 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...INDEPENDENCE...
SOUTHEASTERN IZARD AND SHARP COUNTIES UNTIL 715 AM CDT...

AT 636 AM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LACROSSE TO NEAR
MYRON TO NEAR CAVE CITY...AND MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BATESVILLE...NEWPORT...MELBOURNE...ASH FLAT...CAVE CITY...
TUCKERMAN...DIAZ...NEWARK...SWIFTON...CUSHMAN...MOUNT PLEASANT...
GRUBBS...PLEASANT PLAINS...OIL TROUGH...JACKSONPORT...MAGNESS...
FRANKLIN...SIDNEY...MOOREFIELD AND SOUTHSIDE IN INDEPENDENCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3554 9161 3612 9189 3624 9161 3620 9135
      3589 9136 3588 9104 3551 9104 3551 9105
TIME...MOT...LOC 1136Z 332DEG 35KT 3609 9178 3613 9163 3597 9146

62
Special weather statement, Aug 7, 7:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
713 AM CDT FRI AUG 7 2015

ARZ016-024-025-033-034-071300-
WHITE AR-JACKSON AR-INDEPENDENCE AR-WOODRUFF AR-CLEBURNE AR-
713 AM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...NORTHERN WOODRUFF...
SOUTHERN INDEPENDENCE...EASTERN WHITE AND EAST CENTRAL CLEBURNE
COUNTIES UNTIL 800 AM CDT...

AT 713 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TUCKERMAN TO 7 MILES
NORTH OF PANGBURN...AND MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEWPORT...AUGUSTA...BALD KNOB...JUDSONIA...TUCKERMAN...DIAZ...
NEWARK...SWIFTON...PATTERSON...GRUBBS...PLEASANT PLAINS...OIL
TROUGH...RUSSELL...JACKSONPORT...MAGNESS...WEST POINT...TUPELO...
ALGOA...PRYOR AND MCFADDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3511 9153 3558 9193 3587 9114 3577 9104
      3524 9104
TIME...MOT...LOC 1213Z 326DEG 33KT 3575 9117 3553 9187

65

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:10 PM CDTSpecial Weather StatementLZKLincoln35 min
Aug 6, 7:15 PM CDTSpecial Weather StatementLZKPolk30 min
Aug 7, 4:27 AM CDTSpecial Weather StatementLZKFulton48 min
Aug 7, 5:11 AM CDTSpecial Weather StatementLZKFulton, Izard, Sharp49 min
Aug 7, 5:32 AM CDTSpecial Weather StatementLZKBaxter43 min
Aug 7, 5:49 AM CDTSpecial Weather StatementLZKBoone26 min
Aug 7, 6:03 AM CDTSpecial Weather StatementLZKFulton, Izard, Sharp42 min
Aug 7, 6:15 AM CDTFlash Flood WarningLZKBaxter, Fulton, Izard, Sharp2 hr
Aug 7, 6:16 AM CDTSpecial Weather StatementLZKBaxter, Boone, Marion44 min
Aug 7, 6:37 AM CDTSpecial Weather StatementLZKIndependence, Jackson, Sharp38 min
Aug 7, 7:41 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff49 min
Aug 7, 7:56 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff49 min
Aug 7, 8:45 AM CDTSpecial Weather StatementLZKMonroe45 min
Aug 7, 2:36 PM CDTExcessive Heat WarningLZKArkansas, Pike, Prairie, White29 hr

Nearby

Special Weather Statements in Arkansas, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.